Given that the use of cannabis as one of the most common pain-relieving substances is indeed widespread for most patients, it is clear that the long-term outlook for such use may indeed be different. Even today, a talented team of researchers from the European Association of Cardiology presented the results of their new observational experiment, in which they studied in some detail how dangerous cannabis can be for those people who suffer from various heart rhythm disorders – especially in the context of potential hospitalization.
It is no secret that cannabinoids, entering the body, immediately begin to affect the state of the cardiovascular system, causing much more frequent contractions of the heart muscle, and, as a result, the human heart begins to beat faster. Taking into account the fact that such a person may already have some problems with the work of the heart, it becomes clear that the effect of this kind of drug can only aggravate the situation.
It is for this reason that a talented team of biologists from the European Association of Cardiology began to study how the systematic intake of cannabinoids can worsen the patient's condition during his hospitalization. The study included the cases of more than 2.5 million people hospitalized from 2016 to 2018 in the United States, all of whom had previously taken cannabinoids in one way or another – and about 8% of them had some kind of cardiovascular problems. It turned out that taking cannabinoids with such problems actually increases the risk of death during hospitalization.
The main cause of death indicated in the study is atrial fibrillation, however, scientists say that the spectrum of end causes can be really wide – the main thing that you should pay attention to here is the regular intake of cannabinoid-containing drugs and substances in the presence of bright expressed problems with the work of the heart. Thus, the research team confirmed the fact that such people should stop taking cannabinoids in any possible form.
VKontakt Facebo … Twitter Google+ Odno … Telegram